Record:   Prev Next
書名 Bulletin of the New York Mathematical Society
出版項 New York : The Society, 1891-1894

館藏地數學所圖書室
Lib. Has1(1892)-3(1894)

說明 3 v. ; 23 cm
Monthly (except August and September)
Vol. 1, no. 1 (Oct. 1891)-v. 3, no. 10 (July 1894) = Whole no. 1-whole no. 30
附註 Published by: Macmillan & Co. for the Society, <1893>-1984
Title from cover
Indexes: Vols. 1 (1891-1892)-3 (1983-1894) indexed with the Bulletin of the American Mathematical Society, 2nd series, v. 1 (1894-1895)-v. 10 (1903-1904)
Continued in 1894 by: Bulletin of the American Mathematical Society
繼續 Bulletin of the American Mathematical Society 0002-9904 (DLC) 15001248 (OCoLC)5797393
主題 Mathematics -- Periodicals
Alt Author New York Mathematical Society
Record:   Prev Next